# SDR CALA2024121603096

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 117,069 hours, 12,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 135W10017
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EDGE DAMAGE. DAMAGE IS ON THE OUTER SKIN AND SEAL RETAINER. ALSO THERE IS NO DAMAGED AREA, INTERIM REPAIRED, SEALED AND TAPED WITH ALUMINUM WITHIN #1 FLIGHT CYCLE. DAMAGE ON THE DOOR STRUCTURE. FOIL. LEAK TEST PASSED.  SEAL DEPRESSOR WAS NOT DAMAGE OR TORN,  NO CRACK INDICATIONS FOUND AT THIS TIME. REMOVED ALL DAMAGE AND ADJACENT FASTENERS PER AVO13813 PROVIDED ESC WITH DIMENSION OF ALL DAMAGE REMOVED. C/W STEPS 3 & 4 OF AVO:13813- FOR H.F.E.C. OF DAMAGE TRIM OUT INSTRUCTIONS 1 AND 2. EDGES OF FWD CARGO DOOR SKIN PER 777 NDT PART 6 -51-00-01 PROC 22. REPAIR DOUBLER. COMPLETED STEPS 7 AND 8 AND NO ADDITIONAL MATERIAL WAS REMOVED.
